Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sore vagina, itching, bleeding, cracked skin. Treatment options?

I have a problem.. First it started with my vagina being sore when wiping, then is seemed like soft moist skin was peelin when I wiped, next it progressed to an almost itchy feelin but it more hurt.. Now its like the skin is cracked almost and very little blood is there, it s very red and its now completely horrible to urinate & wipe! I can t get into my gyno for another 4 days :( please help.. I have experienced this before but it normally was only 2 days max.. I m in day 3 this time... Any ideas?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Well come to HCM
I really appreciate your concern, such symptoms could be due to eczema and fungal infection and this can be well cured with proper medication, and this is nothing to worry, initially this can be managed with "Povidone Iodine" cream, and no need to worry about this, hope this information helps, take care and have a nice day.
Answered: Fri, 7 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor